# SDR DLM88070053

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 41,240 hours, 31,461 cycles
- Engine: Pwa JT8D219
- Engine time: 43,073 hours, 33,855 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 718225
- Condition: Leaking
- Location: Nr 1
- Part time: 43,073 hours, 33,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENG OIL QTY DROPPED TO ZERO. THE ENG WAS SHUT DOWN WHEN THE OIL PRESS WAS AT 35 PSI.  THE ENG WINDMILLED FOR 10 MINS AT ZERO OIL PRESS.  REPLACED ENGINE NR 1 PER TRANSMITTAL 9T102.
